# SDR P5CA2017081100264

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Interconnector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAIL, MANIFOLD INTERCONNECT VALVE IS NOT OPENING.  TROUBLESHOT AND INSPECTED CONNECTORS D3058, D20360,  FOUND PIN 4 OF D3058 RECESSED, SECURED PIN 4 IAW SRM 21-58-02, OPS CHECKED GOOD.
